# SDR SWAA000690

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 44,095 hours, 39,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 3 CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE GIRT BAR AFT ATTACH FLOOR BRACKET LOOSE.      SECURED BRACKET PER MM.
